A new class of generalized Laguerre–Euler polynomials

Original Paper


A variety of polynomials, their extensions and variants have been extensively investigated, due mainly to their potential of applications in diverse research areas. In this sequel, we introduce a new class of generalized Laguerre–Euler polynomials and present certain potentially useful formulas and identities such as implicit summation formulae and symmetry identities. The new class of polynomials introduced and the results presented here, being very general, are shown to be specialized to reduce to various known polynomials and to yield some known and new formulas and identities, respectively.


Laguerre polynomials Hermite polynomials Bernoulli and generalized Bernoulli polynomials Euler and generalized Euler polynomials Laguerre–Euler polynomials Summation formulae Symmetry identities 

Mathematics Subject Classification

11B68 33C45 33E20 



The authors would like to express their deep-felt thanks for the reviewers’ very helpful and informative comments to improve this paper as it stands.


  1. 1.
    Agarwal, R.P.: A propos dune note de M. Pierre Humbert. C.R. Acad. Sci. Paris Ser. A-B 236, 2031–2932 (1953)MATHGoogle Scholar
  2. 2.
    Andrews, L.C.: Special Functions for Engineer and Mathematician. Macmillan Company, New York (1985)Google Scholar
  3. 3.
    Apostol, T.M.: On the Lerch zeta function. Pac. J. Math. 1, 161–167 (1951)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Bell, E.T.: Exponential polynomials. Ann. Math. 35(2), 258–277 (1934)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Choi, J.: Notes on formal manipulations of double series. Commun. Korean Math. Soc. 18(4), 781–789 (2003)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Dattoli, G., Lorenzutta, S., Caserano, C.: Finite sums and generalized forms of Bernoulli polynomials. Rend. Mat. 19, 385–391 (1999)MathSciNetMATHGoogle Scholar
  7. 7.
    Dattoli, G., Torre, A.: Operational methods and two variable Laguerre polynomials. Atti Acad. Torino 132, 1–7 (1998)MATHGoogle Scholar
  8. 8.
    Khan, N.U., Usman, T.: A new class of Laguerre-based generalized Apostol polynomials. Fasciculli. Math. 57, 67–89 (2016)MathSciNetMATHGoogle Scholar
  9. 9.
    Khan, N.U., Usman, T.: A new class of Laguerre-based poly-Euler and multi poly-Euler polynomials. J. Anal. Num. Theor. 4(2), 113–120 (2016)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Khan, N.U., Usman, T., Choi, J.: Certain generating function of Hermite–Bernoulli–Laguerre polynomials. Far East J. Math. Sci. 101(4), 893–908 (2017)MATHGoogle Scholar
  11. 11.
    Khan, N.U., Usman, T., Choi, J.:A new generalization of Apostol type Laguerre–Genocchi polynomials. C. R. Acad. Sci. Paris, Ser. I (2017), http://dx.doi.org/10.1016/j.crma.2017.04.010
  12. 12.
    Kurt, B.: A further generalization of the Bernoulli polynomials and on the \(2D\)-Bernoulli polynomials \(B_n^2 (x, y)\). Appl. Math. Sci. 4(47), 2315–2322 (2010)MathSciNetMATHGoogle Scholar
  13. 13.
    Kurt, B.: A further generalization of the Euler polynomials and on the \(2D\)-Euler polynomials. Proc. Jangjeon Math. Soc. 16(1), 63–69 (2013)MathSciNetMATHGoogle Scholar
  14. 14.
    Luo, Q.-M., Qi, F., Debnath, L.: Generalization of Euler numbers and polynomials. Int. J. Math. Math. Sci. 61, 3893–3901 (2003)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Natalini, P., Bernardini, A.: A generalization of the Bernoulli polynomials. J. Appl. Math. 3, 155–163 (2003)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Norlund, N.E.: Vorlesungen uber Differenzenrechun, Springer-Verlag, Berlin 1924. Reprinted by Chelsia Publishing Company, Bronx (1954)Google Scholar
  17. 17.
    Pathan, M.A., Khan, W.A.: Some implicit summation formulas and symmetric identities for the generalized Hermite–Euler polynomials. East-West J. Math. 16, 92–109 (2014)MathSciNetMATHGoogle Scholar
  18. 18.
    Podlubny, I.: Fractional differential equations. An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications. Academic Press, San Diego (1999)MATHGoogle Scholar
  19. 19.
    Rainville, E.D.: Special Functions, Macmillan Company, New York, 1960. Reprinted by Chelsea Publishing Company, Bronx (1971)Google Scholar
  20. 20.
    Sandor, J., Crstci, B.: Handbook of Number theory, vol. 2. Kluwer Academic Publishers, Dordrecht (2004)CrossRefGoogle Scholar
  21. 21.
    Srivastava, H.M., Choi, J.: Zeta and \(q\)-Zeta Functions and Associated Series and Integrals. Elsevier Science Publishers, Amsterdam (2012)MATHGoogle Scholar
  22. 22.
    Srivastava, H.M., Grag, M., Choudhry, S.: Some new families of generalized Euler and Genocchi polynomials. Taiwanese J. Math. 15, 283–305 (2011)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Srivastava, H.M., Manocha, H.L.: A Treatise on Generating Functions, Halsted Press. Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto (1984)Google Scholar
  24. 24.
    Srivastava, H.M., Pinter, A.: Remarks on some relationships between the Bernoulli and Euler polynomials. Appl. Math. Lett. 17, 375–380 (2004)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Srivastava, H.M., Todorov, P.G.: An explicit formula for the generalized Bernoulli polynomials. J. Math. Anal. Appl. 130, 509–513 (1988)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Tuenter, H.J.H.: A symmetry power sum of polynomials and Bernoulli numbers. Amer. Math. Monthly 108, 258–261 (2001)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Wang, W.P., Wang, W.W.: Some results on power sums and Apostol type polynomials. Integral Transform Spec. Funct. 21, 307–318 (2010)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Yang, S.: An identity of symmetry for the Bernoulli polynomials. Discrete Math. 308, 550–554 (2008).  https://doi.org/10.1016/j.disc2007.03.030 MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Yang, S.L., Qiao, Z.K.: Some symmetry identities for the Euler polynomials. J. Math. Resch. Expos. 30, 457–464 (2010)MathSciNetMATHGoogle Scholar
  30. 30.
    Zhang, Z., Yang, H.: Several identities for the generalized Apostol Bernoulli polynomials. Comput. Math. Appl. 56(12), 2993–2999 (2008)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia S.r.l., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Applied Mathematics, Faculty of Engineering and TechnologyAligarh Muslim UniversityAligarhIndia
  2. 2.Department of MathematicsDongguk UniversityGyeongjuRepublic of Korea

Personalised recommendations